# SDR VNAA2010122900016

- Difficulty date: December 26, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 15,850 hours, 16,454 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 04023H4053
- Condition: Cracked
- Location: Window
- Part time: 15,850 hours, 16,454 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE CAPTAIN’S WINDSHIELD CRACKED IN FLIGHT EN ROUTE FROM MOB TO CLT.  CREW DIVERTED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE LEFT WINDSHIELD AND THE LEFT WINDSHIELD TEMPERATURE CONTROLLER AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
